# SDR 2024FA0000671

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Aircraft: N311GS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20233
- Aircraft time: 5,061 hours, 2,343 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Pin
- Part number: 354910MT
- Condition: Broken
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AROUND 17000', 'L BLEED LEAK' CAS POSTED.
